MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REP, DYONICS POWER II CONTROL UNIT; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REP, DYONICS POWER II CONTROL UNIT; ARTHROSCOPE
Model Number 72200873S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and a burnt pin socket in port a and port b both guide pins are bent.A functional evaluation revealed the unit operated as expected and no smoke or overheating was revealed.The complaint was confirmed and the root cause has been associated with an electrical component failure.
 
Event or Problem Description
It was reported that before the procedure the connection port for shaver of the dyonics power controller is having issues.No patient injury reported.Subsequent investigation results later revealed a burnt pin socket in port a and port b both guide pins are bent.

Brand Name
SVCE REP, DYONICS POWER II CONTROL UNIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7143997
Report Number1643264-2017-01847
Device Sequence Number1316764
Product Code HRX
UDI-Device Identifier03596010615411
UDI-Public(01)03596010615411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200873S
Device Catalogue Number72200873S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1